Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Gromov-Witten invariants for abelian and nonabelian quotients


Authors: Aaron Bertram, Ionut Ciocan-Fontanine and Bumsig Kim
Journal: J. Algebraic Geom. 17 (2008), 275-294
DOI: https://doi.org/10.1090/S1056-3911-07-00456-0
Published electronically: October 1, 2007
MathSciNet review: 2369087
Full-text PDF

Abstract | References | Additional Information

Abstract: Conjectural formulas are given expressing the genus zero Gromov-Witten invariants of the quotient of a complex projective manifold $ X$ by a reductive group $ G$ (the nonabelian quotient) in terms of the invariants of the quotient by a maximal torus $ T$ (the abelian quotient). The ``$ J$-function'' version of the formulas is proved when $ X$ is a (generalized) flag manifold.


References [Enhancements On Off] (What's this?)


Additional Information

Aaron Bertram
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: bertram@math.utah.edu

Ionut Ciocan-Fontanine
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: ciocan@math.umn.edu

Bumsig Kim
Affiliation: School of Mathematics, Korea Institute for Advanced Study, 207-43 Cheongnyangni 2-dong, Dongdaemun-gu, Seoul, 130-722, Korea
Email: bumsig@kias.re.kr

DOI: https://doi.org/10.1090/S1056-3911-07-00456-0
Received by editor(s): February 1, 2006
Received by editor(s) in revised form: April 6, 2006
Published electronically: October 1, 2007
Additional Notes: The first two authors were partially supported by NSF grants DMS-0200895 and DMS-0303614, respectively. The third author was supported by KOSEF R01-2004-000-10870-0.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website